# SDR 20000510SH030

- Difficulty date: April 20, 2000
- Submitted: May 10, 2000
- Operation: General aviation
- Aircraft: N7ZB
- Make and model: Bell 407
- Aircraft serial: 53329
- System (JASC): 6300 · Main Rotor Drive System
- Part: Seal
- Part number: 406340102101
- Condition: Leaking
- Location: M/R Drive
- Part time: 159 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAL LEAKING ON FREEWHEELING UNIT OUT, BETWEEN ENGINE AND TRANSMISSION.  REPLACED WITH NEW SEAL FROM BELL HELICOPTER.  (X)
